Stomach pain after laxative

Common Questions and Answers about Stomach pain after laxative

stomach-pain

Avatar f tn 2 weeks ago everything I would eat started giving me indigestion and my stomach started to spasm and cause pain under my upper left and right rib cage. I started taking prilosec and antacids about 6 days ago. Starting yesterday I became naucious and have lost my appitite. I am getting pain under my left and right rib cage. The pain seems to come and go and sometimes feels like it moves down my right side and spasms. I am going o the doctor tomorrow morning, what should I be expecting.
Avatar m tn Antibiotics and acid-reducers work together to heal the pain to keep your stomach monitored.The pain under your ribs is probably a hiatal hernia. This ailment develops when the esophagus passes through an opening in your diapragm that separates your chest cavity from your abdomial cavity. A portion of your stomach can slip down into the opening causing pressure and pain.
Avatar f tn Well, I would certainly keep track of how you are feeling, and, if you get a lot of diarrhea, bad stomach pain, or anything else abnormal, see a doctor as soon as possible.
Avatar f tn Food has no play in my stomach/ pelvic pain. I have pain EVERYDAY and it is almost constant. The pain is now moving upwards and also around to my back. I have been having this pain for about a year. All tests come back normal- transvaginal ultrasound, ultrasound, sigmoidoscopy, blood work. The pain is so bad at times I am nauseas. The Gastroenterologist just says I should eat lots a fiber and take a laxative....I disagree. Any ideas?
Avatar f tn hi y'all:Rabb here closing down on day 4.i've been feeling really crappy,but my mmain concern at this point is my lack of having (belief it or not)diarrhea!!i have never gone 2-3 days off the opiates and not gotten the big D for a couple of days at least.now day 2 i think had 1 bout and none since!now my stomach feels as though it's blocked at the bottom with pressure.called pharmacist about taking a laxative,but he suggested a softner in stead.
Avatar n tn I guess it does make sense since your eating/drinking habits do change after dental work. As funny as it sounds, she recommended a mild natural laxative (i hate that word lol) if the bumps/burning persist then I've lost nothing I guess. I also bought a gel that is made for Kanker and that seems to be helping with the burning too.
Avatar m tn I did not keep taking it and I waited a week and still could not go, after three weeks of not going at all I went to the emergency room and they gave me a prescription for stool softner and sent me home. Two weeks later after it not getting better I took some laxative pills to help me and then I went back to the emergency room where this time they did a CT scan, x-rays along with blood and urine work which they did none of that the first time.
Avatar f tn ive been having a problem around my stomach and going to the bathroom, since i came from illinois to missouri, i was a healthy woman, ive been going to the doctor for the situation and all i get is laxative that doesnt even work i think it makes it worst, im scared cuz than they found a severe bacteria i was given anti biotics 5,500mg a day than i got this bad taste on my mouth and also took laxative for 2 weeks and still have the same problem still cant go to the bathroom, and when i urinate i
Avatar m tn Had Gall Bladder removed 15 yrs ago - Time to time have still had symptoms including pain in stomach area, lower bib right side, pain in center of right side at rear of rib cage (closer to spine). Anyone with similar problem and what has all been done to diagnose symptoms?
Avatar f tn Hey there! Thanks for such a quick reply. :) I actually think I will bus down to the grocery store today and get a mild laxative and pick up some yogurt, I think the active cultures will probably do me some good. Thanks for the confirmation that I should try a laxative, I've never taken one before and I wasn't sure if it might irritate my stomach more.
Avatar f tn You said you have stomach aches and occasional diarrhea it sounds like. Are there any other symptoms? When does the stomach pain and diarrhea happen after you eat a meal? In morning only? Night only? All day? I totally understand how it feels when a family blows off your complaints of sickness and in my experience, the family turned out WRONG! But you gotta help us help you by giving more details about what you're feeling.
Avatar f tn The main question I have is would IBS cause the other symptoms listed below in addition to the constipation and stomach pain? I have never been this tired before and the muscle pain just does not go away. I am not anaemic or on iron.
Avatar n tn It sometimes bulges a little and can be severe stabbing pain. No matter what its a dull pain, sometimes feels better after i empty my bowels COMPLETELy, after like a laxative or some sort, i cant do any ab workouts cause it bloats and hurts. It feels squishy... and feels like my ab is moved down... Is it possible they ripped my ab muscle during the procedure? ive only had a ultrasound done and all my organs are perfectly fine.
Avatar f tn My grandma had a bowel obstruction n she said. She was really sick couldn't pass anythin she tell me not to worry but I'm jus wks erin if anyone on here has had this n if u would be in serious pain and know something. Is really wrong for her she said she felt like she wAs dying n told me not to worry bout a little stomach pain with the laxative I'm passing the stool.
Avatar f tn Today I woke up with bad pain in my lower left abdomen and actually had to go to the bathroom but the pain is pretty bad does anyone have any ideas?
Avatar m tn iv been having some lower abdominal pain for about 2 months now, sever dehydration, and weight loss, bloating, nausia, the pain normally comes on about 30 min after eating, alot of belching. my stolls change color often mostly a dark black and light red color. iv been told stool has gotten stuck on the sides of my colon, i was then prescibed a laxative and totaly cleared my system and all my symptoms went away. but when i started my normal diet again all the symptoms came back.
Avatar n tn I've abused stimulant laxatives for about 25 years, mostly on rather than off. Now, whenever I eat my stomach becomes so hard and distended it's like I'm 9 months pregnant. One meal will take all day and night to diminish the bloating a little bit. I've been reading about all the symptoms of severe laxative abuse and is this severe bloating related to this being the end of the line for me with laxatives?
Avatar f tn I was diagnosed with IBS earlier this year. My biggest problems are severe stomach pain after eating and constipation despite a high fiber diet. My GI has recommended taking a laxative daily. Is this safe long-term?
765828 tn?1306263868 When i take miralax for 3 days on the 3rd day my stool is soft and 2 days after that the pain stops and the bleeding to. mira lax is so expensive i can rarly aford it but when i have it it works wonders.
Avatar m tn Magnesium citrate is a laxative. I took it 3weeks ago. I wonder where the pain is from because the medicine is suppose to make u have several bbowel movement.
2093279 tn?1379547953 Now today i woke up with my tummy rumbling. I feel so bad for the baby that i cant eat sometimes because my stomach hurts. Im worried that by pushing too much i mightve hurt em but the good thing is im not bleeding.
794656 tn?1237171629 Because laxatives work on the colon and not the stomach all but 12% of the calories ingested are excreted with laxative use. In addition, laxative abuse can cause dehydration, electrolyte imbalances (causing arrhythmias and heart attack), bloating, gas, severe abdominal pain, chronic diarrhea, vomiting and nausea. For more information on eating disorders, visit the bella vita website. Best, Dr.
Avatar f tn I took the milk of magnesia on an empty stomach about 2 hours after dinner. Took 2 days for the first movement then I was more or so on schedule each day after that as long as I took it. If I didn't take it I would not pass a bowl movement. I never got to 2 weeks since after 4 days I'd be throwing up and things were terrible. The stuff works. How long you can take it? Don't know. I don't think it is healthy to take for a long period of time because of too much magnesium.
Avatar f tn m feeling some slight pain when urinating and my stomach has been so upset for a couple days now. My questions is if bladder or uninary infections are common after such a surgery? Also, I'm having major problems having bowel movements. I've been taking stool softners everyday, but not much is coming out. Is this normal after surgery? Any suggestions on what I can do to get regular again?